MathSciNet Relay Station
MathSciNet bibliographic data
MR2575577 39A23 (39A22)
Gelişken, Ali; Çinar, Cengiz; Kurbanli, Abdullah Selçuk On the asymptotic behavior and periodic nature of a difference equation with maximum. Comput. Math. Appl. 59 (2010), no. 2, 898–902.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement